I have been taking Paxil for anxiety, is it supposed to make you feel like your not even here?

Question is Closed Report Mark as Favorite

Answers (1)

Anonymous

20 Oct 2009

It is supposed to help with anxiety and not blank you out like that. Talk to your doctor and see if they want you to lower the dose.

Votes: +0
ragingthoughts 21 Oct 2009

That do not sound right one can not fuction if their not feeling..This isn't suppose to be the space program... You want to be on earth... Yeah talk to him or her about that...

dalsondecap 23 Oct 2009

Okay, thanks.
I have one more question: How is it supposed to feel when you first start taking it? Like, what are some of side effects?
-Dalson

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Paxil isn't working like it has been for so many years- should I up the dosage?

Hi..I have been taking 20mgs of Paxil for about 7 years. It has been a life-saver. I have had anxiety my whole life, and this drug simply took it ...

3 answers 15 Jun 2010

Has anyone had anxiety during first week of Paxil, does it take a while to kick in?

I am currently on 10mg of paxil, and I have been taking it for a week now. Sometimes during the day I feel more anxious than I did before and have ...

3 answers 25 Sep 2011

Generalized Anxiety Disorder - Just started Paxil 10mg today... how long before I feel something?

... Does this medicine work and will it make me feel worse? How long till i feel something kick in, side effects, etc?

4 answers 21 Apr 2012

Generalized Anxiety Disorder - Does anyone know what would be a better choice between Paxil 40mg and

... Cymbalta 60mgs? I suffer from Depression, OCD and Anxiety/GAD. I go to my GP next week and I'm trying to make as best an educated decision ...

3 answers 1 Jul 2014

I'm worried Paxil may make my problems worse?

I've been taking 20mg for a few days, I understand it takes time to start working, but I feel like my anxiety has got worse and I can't ...

2 answers 30 Sep 2014